# SDR AALA202112097725

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737*
- Aircraft serial: 33243
- Aircraft time: 18,917 hours, 7,613 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKE OFF ROLL, APU FAULT AND MASTER CAUTION ILLUMINATED. REJECTED TAKEOFF AT APPROXIMATELY 60 KNOTS. RETURNED TO GATE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
